Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 398, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2008, 3:39 PM EDT for 5 counties in Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2008, 3:39 PM EDT (19:39 UTC)
- Expired
- Jul 5, 2008, 4:09 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Hancock County, GA, Taliaferro County, GA, Warren County, GA, Wilkes County, GA
The radar
The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 762 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 051939 SVRFFC GAC133-141-265-301-317-052030- /O.NEW.KFFC.SV.W.0398.080705T1939Z-080705T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 339 PM EDT SAT JUL 5 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN GREENE COUNTY IN EAST CENTRAL GEORGIA NORTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA WESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA SOUTH CENTRAL WILKES COUNTY IN EAST CENTRAL GEORGIA * UNTIL 430 PM EDT * AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR GREENSBORO...MOVING EAST AT 18 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNION POINT...LYNEVILLE AND POWELTON. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3369 8275 3335 8274 3341 8323 3367 8323 TIME...MOT...LOC 1939Z 277DEG 15KT 3357 8312 $$
1 follow-up statement
000 WWUS52 KFFC 052009 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT SAT JUL 5 2008 GAC133-141-265-301-317-052019- /O.CAN.KFFC.SV.W.0398.000000T0000Z-080705T2030Z/ HANCOCK GA-WARREN GA-TALIAFERRO GA-GREENE GA-WILKES GA- 409 PM EDT SAT JUL 5 2008 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WILKES...EASTERN GREENE...TALIAFERRO...WESTERN WARREN AND NORTHEASTERN HANCOCK COUNTIES IS CANCELLED... THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3369 8275 3335 8274 3341 8323 3367 8323 TIME...MOT...LOC 2009Z 277DEG 15KT 3348 8287 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 11:25 AM EDT, 4 hours 14 minutes earlier.
Area forecast discussion, Jul 5, 11:25 AM EDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT SAT JUL 5 2008 .UPDATE... MORNING SOUNDINGS SHOW DEEP TROPICAL MOISTURE IN PLACE WITH MODERATE INSTABILITIES OF 2000-3000 CAPES AND -5 LIS PROGGED BY EARLY AFTERNOON. SATL WATER VAPOR SHOWS WEAK DISTURBANCES TRACKING THRU THE BASE OF A LONGWAVE TROUGH NEARLY OVERHEAD. LATEST RADAR SHOWS A CLUSTER OF STORMS OVER CENTRAL ALABAMA AND QUICKLY MOVING EASTWARD. ALL ABOVE SUGGEST AN UPDATE TO INCREASE RAIN CHANCES THIS AFTERNOON IS WARRANTED. WILL SHOW 50-60% RAIN CHANCES FOR MOST AREAS...WITH HIGHER POPS GENERALLY ALONG AND SOUTH OF A CARROLLTON TO SPARTA LINE. WILL ALSO TWEAK HIGHS DOWN A DEGREE OR SO OVER THE SOUTH AND SOUTHEAST REACHES OF THE FORECAST AREA WHERE MID 90S ARE CURRENTLY ADVERTISED. THE DEEP MOISTURE AND WARM MID LEVEL AIR WILL ALL SERVE TO HINDER STRONG DOWNBURST WIND AND HAIL THREAT TODAY. HOWEVER... COULD SEE ISOLATED STRONG PULSE STORMS WITH WIND GUST OF 35-40 MPH. /39 ---------------------------PREVIOUS DISCUSSION--------------- .SHORT TERM /TODAY THROUGH MONDAY/... SOME DISCREPANCIES NOTED IN SHORT TERM MODELS HANDLING OF LONG WAVE TROUGH OVER THE EASTERN U.S. NAM DEVELOPS LOW DEEPER AND FURTHER SOUTH THAN GFS/ECMWF. NAM INITIALIZED WEAK IMPULSE ASSOCIATED WITH SHOWERS MOVING ACROSS NORTHERN ALABAMA BETTER THOUGH AND HAVE TAKEN A BLEND OF MODELS LEANING TOWARD NAM IN THE EARLIER PERIODS AND TOWARD GFS SOLUTION BY END OF SHORT TERM AS IT SHUNTS UPPER DYNAMICS NORTHWARD...BUILDING THE UPPER RIDGE WESTWARD ON MONDAY. FOR TODAY...WEAK IMPULSE MOVING ACROSS NORTHERN ALABAMA WILL SHIFT SHOWERS INTO NORTH GEORGIA THROUGH THE MORNING HOURS. GOOD MOISTURE REMAINS OVER THE AREA WITH PWS NEAR 1.85 AND SHOULD SEE ANOTHER ROUND OF AFTERNOON/EVENING THUNDERSTORMS DEVELOP. AN ISOLATED STORM COULD PULSE TO SEVERE CRITERIA...AS CAPES WILL BE IN THE 2000-3000 RANGE WITH LIFTED INDICES OF -4 TO -6 BUT ORGANIZED SEVERE IS NOT EXPECTED THIS AFTERNOON. AS THE LOW ROTATES ACROSS PORTIONS OF THE FORECAST AREA TONIGHT...SHOWERS WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH ANOTHER ROUND OF AFTERNOON/EVENING CONVECTION...SIMILAR TO THIS AFTERNOON EXPECTED. AS THE UPPER RIDGE BUILDS IN ON MONDAY CONVECTION SHOULD BECOME MORE ISOLATED IN NATURE. TOOK A BLEND OF MAV/MET TEMPERATURES THROUGH THE SHORT TERM BASED UPON LOCAL BIASES. .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... THE UPPER LEVEL RIDGE CONTINUES TO INFLUENCE THE WEATHER PATTERN ACROSS THE SOUTHEAST THROUGH THE EXTENDED PERIODS. DEEP SOUTHWEST FLOW WILL KEEP ENOUGH GULF MOISTURE ACROSS THE FORECAST AREA THAT SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE. GUIDANCE TEMPERATURE CONTINUE TO ADVERTISE NEAR SEASONAL NORMALS THROUGH NEXT WEEK AND SEE NO REASON TO TOO MANY CHANGES TO EXTENDED PERIODS. && .AVIATION... FEW SHOWERS SKIRTING ACROSS PORTIONS OF NORTH GEORGIA THIS MORNING...SHOULD STAY NORTH OF METRO ATL TAF SITES. AT BEST MAY HAVE TO CARRY VCSH AT RYY FOR AN HOUR OR SO THIS MORNING. LOOK FOR SCT TSTORMS TO DEVELOP THIS AFTERNOON (MAINLY AFTER 17Z)...AS HEATING BECOMES A MAJOR PLAYER. OTHERWISE LOOK FOR VARYING AMOUNTS OF MAINLY MID/HIGH CLOUDS ACROSS THE THE COUNTY WARNING AREA THROUGH MID MORNING...THEN SCT TO BKN CU IN THE 5 TO 6 THSD FT RANGE DEVELOPING LATE MORNING AND INTO THE AFTERNOON. VSBYS GENERALLY UNRESTRICTED EXCEPT POSSIBLY LOWERING TO AROUND 5 MILES IN FOG/HAZE AT FAVORED LOCATIONS UNTIL AROUND 13Z....THEN POSSIBLY 1 TO 3 MILES IN TSTORMS THIS AFTERNOON. SOUTHWEST WINDS 8 TO 10 KTS LOOK GOOD FOR MUCH OF THE PERIOD...EXCEPT STRONGER/GUSTY IN AND AROUND TSTORMS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 67 86 68 89 / 40 40 40 30 20 ATLANTA 88 70 85 69 86 / 30 30 30 30 20 BLAIRSVILLE 82 63 83 60 86 / 40 40 30 30 20 CARTERSVILLE 88 65 87 65 88 / 40 30 30 30 20 COLUMBUS 91 71 89 70 92 / 30 30 40 30 20 GAINESVILLE 85 67 85 67 88 / 40 40 40 30 20 MACON 91 71 89 69 91 / 40 40 40 30 30 ROME 89 68 92 67 93 / 40 30 30 20 20 PEACHTREE CITY 89 66 86 66 87 / 30 30 30 30 20 VIDALIA 96 70 89 70 91 / 30 40 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, Jul 5, 5:21 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 521 AM EDT SAT JUL 5 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 521 AM EDT SAT JUL 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING. .SYNOPSIS... A COLD FRONT DRIFTING SOUTH FROM THE TENNESSEE VALLEY AND A PASSING UPPER LEVEL DISTURBANCE WILL ENHANCE THUNDERSTORM DEVELOPMENT ACROSS NORTH AND CENTRAL GEORGIA TODAY AND TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE CLOUD TO GROUND LIGHTNING. HOWEVER...STRONG WINDS AND LARGE HAIL WILL BE POSSIBLE IN ANY ISOLATED PULSE SEVERE THUNDERSTORM THAT DEVELOPS. THE GREATEST THREAT OF ISOLATED SEVERE STORMS WILL BE NORTH OF A COLUMBUS TO MACON TO AUGUSTA LINE...DURING THE AFTERNOON AND EVENING. .DISCUSSION... AN UPPER LEVEL DISTURBANCE AND A COLD FRONT PUSHING SOUTH FROM THE TENNESSEE VALLEY WILL AID IN THE DEVELOPMENT OF THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. INSTABILITY WILL BE MODERATE WITH CAPE VALUES FROM 1000 TO 2500...AND LIFTED INDICES IN THE MINUS 2 TO MINUS 5 RANGE. A FEW OF THE THUNDERSTORMS COULD BE SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 5, 3:03 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 303 PM EDT SAT JUL 5 2008 GAZ081-094-051930- 303 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN PEACH AND CRAWFORD COUNTIES UNTIL 330 PM EDT... AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER POWERSVILLE...MOVING SOUTHEAST AT 13 MPH. WIND GUSTS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS PEACH AND CRAWFORD COUNTIES THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE FORT VALLEY...BYRON...POWERSVILLE AND MIAMI VALLEY.
Local storm report, Jul 5, 3:13 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 3 WSW HAWKINSVILLE 32.27N 83.52W
07/05/2008 E1.00 INCH PULASKI GA EMERGENCY MNGR
&&
MSRSpecial weather statement, Jul 5, 3:14 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT SAT JUL 5 2008 GAZ082-051945- 314 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR STRONG WINDS AND FREQUENT LIGHTNING IN BIBB COUNTY UNTIL 345 PM EDT... AT 314 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SKIPPERTON...MOVING EAST AT 25 MPH. WIND GUSTS OF 45 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN AND PEA SIZE HAIL ARE LIKELY AS THIS STORM MOVES ACROSS BIBB COUNTY THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE SKIPPERTON...RUTLAND...PAYNE...MACON AND CROSS KEYS.
Special weather statement, Jul 5, 3:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 323 PM EDT SAT JUL 5 2008 GAZ049>051-060-061-052000- 323 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES UNTIL 400 PM EDT... AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PENFIELD TO 5 MILES WEST OF WARFIELD...MOVING EAST AT 22 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS HANCOCK...PUTNAM...TALIAFERRO...GREENE AND MORGAN COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RUDDEN...EATONTON...PHOENIX...PENFIELD...GREENSBORO... WARFIELD...PENFIELD...VEAZEY...WOODVILLE...UNION POINT...SILOAM... ROCKVILLE...WHITE PLAINS...ROBINSON AND SHOULDERBONE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jul 5, 3:32 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 332 PM EDT SAT JUL 5 2008 GAZ056>059-052000- 332 PM EDT SAT JUL 5 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...EXCESSIVE LIGHTNING AND 45 MPH WINDS IN SPALDING...BUTTS...JASPER AND HENRY COUNTIES UNTIL 400 PM EDT... AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF LOCUST GROVE...MOVING EAST AT 23 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS SPALDING...BUTTS...JASPER AND HENRY COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LOCUST GROVE... JENKINSBURG...INDIAN SPRINGS STATE PARK...JACKSON AND FLOVILLA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Jul 5, 3:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SAT JUL 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 5 SE MONTEZUMA 32.25N 83.97W
07/05/2008 MACON GA COUNTY OFFICIAL
TWO TREES DOWN.
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:51 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Morgan, Newton, Rockdale, Walton | 39 min |
| Jul 5, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Newton | 29 min |
| Jul 5, 2:15 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Pulaski | 45 min |
| Jul 5, 2:37 PM EDT | Severe Thunderstorm Warning | FFC | Macon | 8 min |
| Jul 5, 2:40 PM EDT | Severe Thunderstorm Warning | FFC | Sumter, Webster | 28 min |
| Jul 5, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach, Pulaski | 23 min |
| Jul 5, 2:51 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski, Wilcox | 28 min |
| Jul 5, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Upson | 48 min |
| Jul 5, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Monroe | 51 min |
| Jul 5, 4:02 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 26 min |
| Jul 5, 4:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Washington, Wilkinson | 39 min |
| Jul 5, 4:52 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 38 min |
| Jul 5, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 31 min |
| Jul 5, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 29 min |
| Jul 5, 5:33 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Toombs, Wheeler | 42 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.